# SDR V0XD20220310001

- Difficulty date: March 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,871 hours, 29,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNK
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORRSION ON BRACKETS UNDER THE PASSENGER DOOR ON FUSELAGE. CORRECTIVE ACTION: FABRICATED NEW BRACKET UNDER THE PASSENGER DOOR AND INSTALLED REPAIR PART IAW EMB145 SRM 51-30-01. REFER TO AVMAX W/O 80992 W/C 1030 FOR ALL WORK PERFORMED.
